# SDR CA151118004

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Rroyce BR700715A130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: BRH18732
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TEST, ENGINE SN 13454. FUEL TUBE, PN BRH18732 ATA REF 72-12-05-16-500 WAS FOUND ON TEST TO BE LEAKING FUEL IN A FINE STEADY STREAM DUE TO SUSPECT CORROSION PITTING THROUGH THE WALL OF THE TUBE.   BORESCOPE INSPECTION ALSO FOUND 3 CORROSION PITS IN THE SAME AREA ON THE INSIDE WALL OF THE TUBE.  SPECIFIC PART CAUSING DIFFICULTY PART NR: BRH18732, FUEL TUBE PART CONDITION: CORRODED, PITTING, AND PIN HOLE LOCATION OF DEFECT: NEAR WELD BEAD.
